Hello

Just thought I'd say hello to everyone, I've had anxiety since September last year and found it very hard at times, it comes and goes but the worst times were when I started taking citalopram and when I started taking my thyroid tablets. Both left me feeling suicidal. I'm now not on any medication and doing a CBT course for low mood, but I only get depressed when I've been suicidal. So I'm not dealing with the root cause which is my anxiety. I've tried to get one to one help but no luck so far. Does anyone else feel like people with mental health problems don't get the help they need?

6 Replies

oldest ÔÇó newest
  • Hi there, I have a major thyroid problem and get anxiety. I do believe that thyroid probs definitely dont help. Can i ask how you managed to come off the thyroid tabs? I also have major dizziness like you wouldnt believe. Not sure if its anxiety or the thyroxine.

  • I came off them because they were making me very dizzy too. And I felt it made my anxiety really really bad. I am due to get married on Friday and I didn't want those sort of side affects on the day. So my doctor said I could start them again after the wedding. But I'm really scared about taking them again. I might start with one tablet every 3 days.

  • HI REENIE first of all congratulations on your wedding hope you have a fab day x my doctor gave me citralopam about 3 months ago i got really ill with them had to stop them but i swear i have still not recovered from them x

  • Thanks Milo. :-) how long ago did you stop the citalopram? And what side affects did they give you? X

  • REENIE stopped 8 weeks ago trebled my anxiety very low mood crying all the time very dizzy no sleep and no appetite still not recovered i have lost over 2 stone x they were not for me and now i am too scared to take anything else i wish i had never taken them x

  • That was exactly what happened to me. Got depressed, crying, thinking I couldn't live like it anymore. Lost my appetite. Had to go on sleeping tablets. Alot of pressure round my head. My doctor told me to half my dose for 2 weeks and then nothing for 2 weeks. I did gradually feel better once it was out of my system. But you should be feeling better by now. Or be trying different tablets. I feel the same about trying different ones too. Have you been back to your doctor? X

You may also like...